advertisement
Question
Posted by: Lou | 2005/01/12

Concerned about spotting

Hi

I am 22 years old and have been using Minesse for almost 2 years now. Recently, two weeks ago I had bronchitis and was put on antibiotics. During that time I did have my normal period as it was in the red zone. I have been using extra precaution since I started with antibiotics. My period stopped last week Monday, it was a light one, I normally have a very heavy and painful cycle. It is now two weeks since I've used antibiotics and I have started with my period again, it is not spotting as there are some clots coming out and it is very painful.

Do I need to worry about this?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

The antibiotiocs probably interefered with the Pill. Your next cycle should be normal.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: Lou | 2005/01/13

I might just have to mention that my mom had this problem when she was young, she did not stop bleeding, and had to have a Hysterectomy when she was 22 years old, four months after I was born.

Could this be related?

Reply to Lou

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement